# SDR DALA13068950910

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 69,321 hours, 54,043 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW NOTED THAT DURING LEVEL OFF AT FL240,  THE FLOW LIGHT ILLUMINATE AND THE CABIN LOST PRESSURIZATION.  INITIATED A RAPID DESCENT, PAX OXYGEN MASKS DEPLOYED AUTOMATICALLY, AND LANDED SAFELY.   LT PACK FAILED.  MAINTENANCE FOUND LT PACK ICE SCREEN AND WATER SEPARATOR OBSCURED WITH ICE.  WATER DRAIN LINE CLEARED, LT WATER SEPARATOR REPLACED, AND ASSOCIATED TEMPERATURE CONTROL VALVE REPLACED.
